Homology of origamis with symmetries  [ Homologie des origamis avec symétries ]
Annales de l'Institut Fourier, Tome 64 (2014) no. 3, p. 1131-1176
Étant donné un origami (surface à petits carreaux) M avec un groupe d’automorphismes Γ, nous déterminons la décomposition du premier groupe d’homologie de M en Γ-submodules isotypiques. Parmi l’action du groupe affine de M sur le groupe d’homologie, nous déduisons quelques conséquences pour les multiplicités des exposants de Lyapunov du cocycle de Kontsevich-Zorich. De plus, nous construisons et étudions plusieurs familles d’origamis intéressants pour illustrer nos résultats.
Given an origami (square-tiled surface) M with automorphism group Γ, we compute the decomposition of the first homology group of M into isotypic Γ-submodules. Through the action of the affine group of M on the homology group, we deduce some consequences for the multiplicities of the Lyapunov exponents of the Kontsevich-Zorich cocycle. We also construct and study several families of interesting origamis illustrating our results.
DOI : https://doi.org/10.5802/aif.2876
Classification:  37D40,  30F10,  32G15,  20C05
Mots clés: origamis, surfaces à petits carreaux, groupes d’automorphismes, groupes affines, représentations des groupes finis, origamis réguliers et quasi-réguliers, cocycle de Kontsevich-Zorich, exposants de Lyapunov
@article{AIF_2014__64_3_1131_0,
     author = {Matheus, Carlos and Yoccoz, Jean-Christophe and Zmiaikou, David},
     title = {Homology of origamis with symmetries},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {64},
     number = {3},
     year = {2014},
     pages = {1131-1176},
     doi = {10.5802/aif.2876},
     mrnumber = {3330166},
     zbl = {06387303},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2014__64_3_1131_0}
}
Matheus, Carlos; Yoccoz, Jean-Christophe; Zmiaikou, David. Homology of origamis with symmetries. Annales de l'Institut Fourier, Tome 64 (2014) no. 3, pp. 1131-1176. doi : 10.5802/aif.2876. https://www.numdam.org/item/AIF_2014__64_3_1131_0/

[1] Avila, Artur; Viana, Marcelo Simplicity of Lyapunov spectra: proof of the Zorich-Kontsevich conjecture, Acta Math., Tome 198 (2007) no. 1, pp. 1-56 | MR 2316268 | Zbl 1143.37001

[2] Bainbridge, Matt Euler characteristics of Teichmüller curves in genus two, Geom. Topol., Tome 11 (2007), pp. 1887-2073 | MR 2350471 | Zbl 1131.32007

[3] Bouw, Irene I.; Möller, Martin Teichmüller curves, triangle groups, and Lyapunov exponents, Ann. of Math. (2), Tome 172 (2010) no. 1, pp. 139-185 | MR 2680418 | Zbl 1203.37049

[4] Chen, Dawei; Möller, Martin Nonvarying sums of Lyapunov exponents of Abelian differentials in low genus, Geom. Topol., Tome 16 (2012) no. 4, pp. 2427-2479 | MR 3033521 | Zbl 1266.14018

[5] Cornulier, Y. Formes bilinéaires invariantes (2004) (at http://www.normalesup.org/~cornulier/bil_inv.pdf)

[6] Delecroix, V.; Hubert, P.; Lelièvre, S. Diffusion for the periodic wind-tree model (arXiv:1107.1810)

[7] Eskin, Alex; Kontsevich, Maxim; Zorich, Anton Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmüller geodesic flow (Prprint arXiv:1112.5872)

[8] Eskin, Alex; Kontsevich, Maxim; Zorich, Anton Lyapunov spectrum of square-tiled cyclic covers, J. Mod. Dyn., Tome 5 (2011) no. 2, pp. 319-353 | MR 2820564 | Zbl 1254.32019

[9] Forni, Giovanni Deviation of ergodic averages for area-preserving flows on surfaces of higher genus, Ann. of Math. (2), Tome 155 (2002) no. 1, pp. 1-103 | MR 1888794 | Zbl 1034.37003

[10] Fulton, William; Harris, Joe Representation theory, Springer-Verlag, New York, Graduate Texts in Mathematics, Tome 129 (1991), pp. xvi+551 (A first course, Readings in Mathematics) | MR 1153249 | Zbl 0744.22001

[11] Gutkin, Eugene; Judge, Chris Affine mappings of translation surfaces: geometry and arithmetic, Duke Math. J., Tome 103 (2000) no. 2, pp. 191-213 | MR 1760625 | Zbl 0965.30019

[12] Herrlich, Frank Teichmüller curves defined by characteristic origamis, The geometry of Riemann surfaces and abelian varieties, Amer. Math. Soc., Providence, RI (Contemp. Math.) Tome 397 (2006), pp. 133-144 | MR 2218004 | Zbl 1098.14019

[13] Herrlich, Frank; Schmithüsen, Gabriela An extraordinary origami curve, Math. Nachr., Tome 281 (2008) no. 2, pp. 219-237 | MR 2387362 | Zbl 1159.14012

[14] Kontsevich, M. Lyapunov exponents and Hodge theory, The mathematical beauty of physics (Saclay, 1996), World Sci. Publ., River Edge, NJ (Adv. Ser. Math. Phys.) Tome 24 (1997), pp. 318-332 | MR 1490861 | Zbl 1058.37508

[15] Masur, Howard Interval exchange transformations and measured foliations, Ann. of Math. (2), Tome 115 (1982) no. 1, pp. 169-200 | MR 644018 | Zbl 0497.28012

[16] Matheus, Carlos; Yoccoz, Jean-Christophe The action of the affine diffeomorphisms on the relative homology group of certain exceptionally symmetric origamis, J. Mod. Dyn., Tome 4 (2010) no. 3, pp. 453-486 | MR 2729331 | Zbl 1220.37004

[17] Ore, Oystein Some remarks on commutators, Proc. Amer. Math. Soc., Tome 2 (1951), pp. 307-314 | MR 40298 | Zbl 0043.02402

[18] Serre, Jean-Pierre Linear representations of finite groups, Springer-Verlag, New York-Heidelberg (1977), pp. x+170 (Translated from the second French edition by Leonard L. Scott, Graduate Texts in Mathematics, Vol. 42) | MR 450380 | Zbl 0355.20006

[19] Veech, William A. Gauss measures for transformations on the space of interval exchange maps, Ann. of Math. (2), Tome 115 (1982) no. 1, pp. 201-242 | MR 644019 | Zbl 0486.28014

[20] Veech, William A. The Teichmüller geodesic flow, Ann. of Math. (2), Tome 124 (1986) no. 3, pp. 441-530 | MR 866707 | Zbl 0658.32016

[21] Wilkinson, Amie Conservative partially hyperbolic dynamics, Proceedings of the International Congress of Mathematicians. Volume III, Hindustan Book Agency, New Delhi (2010), pp. 1816-1836 | MR 2827868 | Zbl 1246.37054

[22] Yoccoz, Jean-Christophe Interval exchange maps and translation surfaces, Homogeneous flows, moduli spaces and arithmetic, Amer. Math. Soc., Providence, RI (Clay Math. Proc.) Tome 10 (2010), pp. 1-69 (available at http://www.college-de-france.fr/media/equ_dif/UPL15305_PisaLecturesJCY2007.pdf) | MR 2648692 | Zbl 1248.37038

[23] Yu, Fei; Zuo, Kang Weierstrass filtration on Teichmüller curves and Lyapunov exponents, J. Mod. Dyn., Tome 7 (2013) no. 2, pp. 209-237 | MR 3106711 | Zbl 1273.32019

[24] Zmiaikou, D. Origamis and permutation groups (2011) (PhD thesis, at http://www.zmiaikou.com/research)

[25] Zorich, Anton Asymptotic flag of an orientable measured foliation on a surface, Geometric study of foliations (Tokyo, 1993), World Sci. Publ., River Edge, NJ (1994), pp. 479-498 | Numdam | MR 1363744 | Zbl 0909.58033

[26] Zorich, Anton Finite Gauss measure on the space of interval exchange transformations. Lyapunov exponents, Ann. Inst. Fourier (Grenoble), Tome 46 (1996) no. 2, pp. 325-370 | Numdam | MR 1393518 | Zbl 0853.28007

[27] Zorich, Anton Deviation for interval exchange transformations, Ergodic Theory Dynam. Systems, Tome 17 (1997) no. 6, pp. 1477-1499 | MR 1488330 | Zbl 0958.37002

[28] Zorich, Anton On hyperplane sections of periodic surfaces, Solitons, geometry, and topology: on the crossroad, Amer. Math. Soc., Providence, RI (Amer. Math. Soc. Transl. Ser. 2) Tome 179 (1997), pp. 173-189 | MR 1437163 | Zbl 1055.37525

[29] Zorich, Anton How do the leaves of a closed 1-form wind around a surface?, Pseudoperiodic topology, Amer. Math. Soc., Providence, RI (Amer. Math. Soc. Transl. Ser. 2) Tome 197 (1999), pp. 135-178 | MR 1733872 | Zbl 0976.37012

[30] Zorich, Anton Flat surfaces, Frontiers in number theory, physics, and geometry. I, Springer, Berlin (2006), pp. 437-583 | MR 2261104 | Zbl 1129.32012